MAUDE Adverse Event Report: STRYKER CORPORATION PNEUMOSURE; INSUFFLATOR, LAPAROSCOPIC

STRYKER CORPORATION PNEUMOSURE; INSUFFLATOR, LAPAROSCOPIC
Model Number 0620040690
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient scheduled for laparoscopic cholecystectomy.When it was time for the abdomen to be insufflated with carbon dioxide, the team noted that the abdomen was not insufflated.When they checked, the tubing covering the wires was not in its place.They appear to be separated from the grey colored plastic disc.The device was changed and adequate pneumoperitoneum was obtained.Lap cholecystectomy proceeded without any more untoward event.Patient tolerated procedure well with no complications.Manufacturer response for insufflator, laparoscopic, pneumosure (per site reporter).Surgery inventory coordinator to call company and report device.

Brand Name
PNEUMOSURE
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical court
san jose CA 95138
MDR Report Key7831992
Report Number7831992
Device Sequence Number19327991
Product Code HIF
UDI-Device Identifier07613327055658
UDI-Public(01)07613327055658(11)170217(17)200217(10)56005269
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2018
Report Date (Section F) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0620040690
Device Catalogue Number0620-040-690
Device Lot Number56005269
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/30/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight65
Date Report Sent to FDA08/22/2018